MathSciNet Relay Station
MathSciNet bibliographic data
MR954998 28E05 (28A33 60B10)
Landers, Dieter; Rogge, Lothar Nonstandard methods for families of $\tau$-smooth probability measures. Proc. Amer. Math. Soc. 103 (1988), no. 4, 1151–1156.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement